# SDR REXA2019062750964

- Difficulty date: May 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Floorbeam
- Part number: 60034017595
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM UPPER J-ANGLE CRACKED APPROX. 4""LONG OUTBD OF LBL9.  REPAIRED FS 280 BEAM UPPER J-ANGLE AT LBL 9 IAW BOMBARDIER REO 601R-5311-138 REV A DATED 2010-11-10.
